Connectivity properties of the range of a weak diffeomorphism
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 1, pp. 61-73.
@article{AIHPC_1995__12_1_61_0,
     author = {Giaquinta, Mariano and Modica, Giuseppe and Sou\v{c}ek, Ji\v{r}{\'\i}},
     title = {Connectivity properties of the range of a weak diffeomorphism},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {61--73},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {1},
     year = {1995},
     zbl = {0841.49023},
     mrnumber = {1320568},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1995__12_1_61_0/}
}
TY  - JOUR
AU  - Giaquinta, Mariano
AU  - Modica, Giuseppe
AU  - Souček, Jiří
TI  - Connectivity properties of the range of a weak diffeomorphism
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1995
DA  - 1995///
SP  - 61
EP  - 73
VL  - 12
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1995__12_1_61_0/
UR  - https://zbmath.org/?q=an%3A0841.49023
UR  - https://www.ams.org/mathscinet-getitem?mr=1320568
LA  - en
ID  - AIHPC_1995__12_1_61_0
ER  - 
%0 Journal Article
%A Giaquinta, Mariano
%A Modica, Giuseppe
%A Souček, Jiří
%T Connectivity properties of the range of a weak diffeomorphism
%J Annales de l'I.H.P. Analyse non linéaire
%D 1995
%P 61-73
%V 12
%N 1
%I Gauthier-Villars
%G en
%F AIHPC_1995__12_1_61_0
Giaquinta, Mariano; Modica, Giuseppe; Souček, Jiří. Connectivity properties of the range of a weak diffeomorphism. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 1, pp. 61-73. http://archive.numdam.org/item/AIHPC_1995__12_1_61_0/

[1] H. Federer, Geometric measure theory, Grundlehren math. Wissen. 153, Springer-Verlag, Berlin, 1969. | MR | Zbl

[2] M. Giaquinta, G. Modica and J. Souček, Cartesian currents and variational problems for mappings into spheres, Ann. Sc. Norm. Sup. Pisa, Vol. 16, 1989, pp. 393-485. | Numdam | MR | Zbl

[3] M. Giaquinta, G. Modica and J. Souček, Cartesian currents, weak diffeomorphisms and existence theorems in nonlinear elasticity, Arch. Rat. Mech. Anal., Vol. 106, 1989, pp. 97-159. Erratum and addendum, Arch. Rat. Mech. Anal., Vol. 109, 1990, pp. 385-392. | MR | Zbl

[4] M. Giaquinta, G. Modica and J. Souček, A weak approach to finite elasticity, Calc. Var., Vol. 2, 1994, pp. 65-100. | MR | Zbl

[5] M. Giaquinta, G. Modica and J. Souček, Graphs of finite mass which cannot be approximated in area by smooth graphs, Manuscripta Math., Vol. 78, 1993, pp. 259-271. | MR | Zbl

[6] M. Giaquinta, G. Modica and J. Souček, Remarks on the degree theory, 1993.

[7] E. Giusti, Precisazione delle funzioni H1,p e singolarità delle soluzioni deboli di sistemi ellittici non lineari, Boll. UMI, Vol. 2, 1969, pp. 71-76. | MR | Zbl

[8] C. Goffman, C.J. Neugebauer and T. Nishiura, Density topology and approximate continuity, Duke Math. J., Vol. 28, 1961, pp. 497-505. | MR | Zbl

[9] C. Goffman and D. Waterman, Approximately continuous transformations, Proc. Am. Mat. Soc., Vol. 12, 1961, pp. 116-121. | MR | Zbl

[10] J. Lukeš, J. Malý and L. Zajíček, Fine Topology Methods in Real Analysis and Potential Theory, Lecture notes 1189, Springer-Verlag, Berlin, 1986. | MR | Zbl

[11] L. Simon, Lectures on geometric measure theory, The Centre for mathematical Analysis, Canberra, 1983. | MR | Zbl

[12] V. Šverák, Regularity properties of deformations with finite energy, Arch. Rat. Mech. Anal., Vol. 100, 1988, pp. 105-127. | MR | Zbl

[13] W.P. Ziemer, Weakly differentiable functions, Springer-Verlag, New York, 1989. | MR | Zbl